Discrete & Computational Geometry

, Volume 35, Issue 1, pp 159–174 | Cite as

Packing Disks on a Torus

Article

Abstract

We determine the densest packing of two congruent disks on a torus. The maximal density varies depending on the ratio of the disk radius to the length of a closed geodesic on the torus.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.Department of Mathematics, Oklahoma State University, Stillwater, OK 74078USA

Personalised recommendations